# SDR EVCA2019101000001

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N229AE
- Make and model: Bell 206L-1
- Aircraft serial: 45256
- Aircraft time: 32,609 hours, 45,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST RIVET HOLE OUTBOARD OF LT AFT NODAL BEAM MOUNT AT STA 145 CRACKED APPROXIMATELY .5"
